MedElevator Войти в исследования
← Поиск публикаций
Calcified tissue international · 2014

Teriparatide therapy for denosumab-induced osteonecrosis of the jaw in a male osteoporotic patient.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Neuprez Audrey, Rompen E, Crielaard J M, Reginster Jean-Yves

Аннотация

We report the first case of teriparatide adjuvant role in the management of a denosumab-induced osteonecrosis of the jaw in a male subject with idiopathic osteoporosis. Clinical benefits and CT healing were obtained within 2 months of teriparatide initiation and denosumab withdrawal. Increase in bone turnover previously described, when denosumab treatment is removed, might have a synergistic effect to the stimulating effect of teriparatide on bone remodeling to promptly heal osteonecrosis of the jaw.

Предметные рубрики MeSH